# SDR ASOA2015110314030

- Difficulty date: November 3, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR FAILED FUNCTIONAL CHECK.  CLEANED AND LUBED SERVICE DOOR IAW AMM 51-26-00-110-801-S01.  REPERFORMED FUNCTIONAL TEST OF THE GALLEY SERVICE DOOR IAW AMM 52-41-00-720-801-A01. FUNCTIONAL TEST GOOD.
